# SDR CA070504009

- Difficulty date: May 3, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 10,124 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Flt Director
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT DIRECTOR CB TRIPPED AND WILL NOT RESET. (TC NR 20070504009)
